# SDR DALA2016073105662

- Difficulty date: July 30, 2016
- Submitted: July 31, 2016
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 63,644 hours, 46,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 446-459
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED PREVIOUS REPAIR DOUBLER ON LT CUSP WEB BETWEEN BS 446 - 459 , X 54 - 60.   THE DOUBLER WAS REPLACED IAW SRM 53-05 FIGURE 131A-2.
